|Garlic,Ginger and Retoviral meds
Feb 10, 2013
| Response from Dr. Holodniy
I don't think this should be a problem. Although the interaction of garlic and ginger with HIV meds has not been thoroughly studied, it sounds like you have been doing very well, and so, there is unlikely to be any problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Anal Sex Worried I Have HIV
- Cold Feet After Touching Penis Worried I Have HIV
- Dark Bumps After Broken Condom Worried I Have HIV
- Dry Cough After Touching Penis Worried I Have HIV
- Hairy Tongue After Getting Fingered Worried I Have HIV
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.